# SDR UPS00434550

- Difficulty date: December 17, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 2610 · Detection System
- Part: Circuit Board
- Part number: 69B475193
- Part serial: UP22364
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON LEVEL OFF AT 11,000, ON DECENT LOWER CARGO FIRE LIGHT ILLUMINATED  INTERMITTENTLY     REPLACED FIRE WARING CARD "A8" ON FIRE WARNING P6 CARD FILE. TESTED LOWER CARGO FIRE WARNING IAW 26-16-00 PGS 501-504. OPERATIONAL CHECK WAS NORMAL
